# SDR COMA0460433

- Difficulty date: July 30, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 24,778 hours, 23,438 cycles
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 601R9300403
- Part serial: 250A
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 15,630 hours, 15,157 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5768 FLAPS FAIL CAUTION DURING LANDING ROLL.  REPLACED THE FLAP SELECTOR LEVER.
